Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

SOME ABSOLUTIVE FORMS IN ARDHA-MĀGADHĪ

K. R. NORMAN
Indo-Iranian Journal
Vol. 2, No. 4 (1958), pp. 311-315
Published by: Brill
Stable URL: http://www.jstor.org/stable/24646137
Page Count: 5
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
SOME ABSOLUTIVE FORMS IN ARDHA-MĀGADHĪ
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[311]
    [311]
  • Thumbnail: Page 
312
    312
  • Thumbnail: Page 
313
    313
  • Thumbnail: Page 
314
    314
  • Thumbnail: Page 
315
    315